# SDR AALA20101206LGA03

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 64,635 hours, 33,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER AT ROW 20.  OPS CHECKS NORMAL.
